Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A rank theorem for coherent analytic sheaves


Author: Günther Trautmann
Journal: Trans. Amer. Math. Soc. 157 (1971), 495-498
MSC: Primary 32.50
DOI: https://doi.org/10.1090/S0002-9947-1971-0276498-5
MathSciNet review: 0276498
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ S$ be an analytic subvariety in $ {C^n}$ and $ \mathcal{F}$ a coherent analytic sheaf on $ {C^n}$, such that $ \mathcal{F}$ is locally free on $ {C^n} - S$ and $ \Gamma (U,\mathcal{F}) = \Gamma (U - S,\mathcal{F})$ for every open set $ U \subset {C^n}$. It is shown that $ \mathcal{F}$ is locally free everywhere, if codh$ \mathcal{F} \geqq n - 1$ and $ \dim S +$   rank$ \mathcal{F} \leqq n - 2$.


References [Enhancements On Off] (What's this?)

  • [1] M. Auslander and D. A. Buchsbaum, Codimension and multiplicity, Ann. of Math. (2) 68 (1958), 625-657. MR 20 #6414. MR 0099978 (20:6414)
  • [2] D. A. Buchsbaum, A generalized Koszul complex. I, Trans. Amer. Math. Soc. 111 (1964), 183-196. MR 28 #3075. MR 0159859 (28:3075)
  • [3] J. A. Eagon and D. G. Northcott, Ideals defined by matrices and a certain complex associated with them, Proc. Roy. Soc. Ser. A 269 (1962), 188-204. MR 26 #161. MR 0142592 (26:161)
  • [4] D. G. Northcott, Some remarks on the theory of ideals defined by matrices, Quart. J. Math. Oxford Ser. (2) 14 (1963), 193-204. MR 27 #1467. MR 0151482 (27:1467)
  • [5] G. Scheja, Fortsetzungssätze der komplex-analytischen Cohomologie und ihre algebraische Charakterisierung, Math. Ann. 157 (1964), 75-94. MR 31 #738. MR 0176466 (31:738)
  • [6] G. Trautmann, Eine Bemerkung zur Struktur der kohärenten analytischen Garben, Arch. Math. (Basel) 19 (1968), 300-304. MR 37 #4288. MR 0228709 (37:4288)
  • [7] -, Ein Endlichkeitssatz in der analytischen Geometrie, Invent. Math. 8 (1969), 143-174. MR 40 #4482. MR 0251251 (40:4482)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.50

Retrieve articles in all journals with MSC: 32.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0276498-5
Keywords: Coherent analytic sheaves, homological codimension, rank, resolutions of ideals
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society